# SDR ASAA2023061513523

- Difficulty date: June 11, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 33,281 hours, 10,619 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 56100026
- Part serial: 15110H9918
- Condition: Failed
- Location: Flight Compartme
- Part time: 23,184 hours, 7,227 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

R2 WINDOW OVHT. RAN QRH, WINDOW RESET. GROUNDED - YES. REMOVED + REPLACED R-2 SLIDING WINDOW ASSY PER 737-900 AMM 56-12-11 (REF ASA TSR714490)
